Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Redness in eyes, pricking sensation, sensitive to light. Eye drops, antibiotics provide no relief. Cure?

Hello Doctor, Thanks for your support. One of my friends is suffering a lot with her eyes. Several times her eyes turned into a red condition and she was unable to look at lighting stuffs. She said that something inside her eyes is picking. She consulted with several doctors and they prescribed eye drops and medicines. But it did not work. Now she is too much worried. I look forward to hearing from you. Thanks and Regards
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
you observe her eye.her eyelashes only 1-2 is turning to inside i:e trichiasis./allergic reaction/you can consult opthologist.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.

dr neeraj gupta
Answered: Wed, 21 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor